HomePage >> Journals >> Mathematical Computation

Mathematical Computation

Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology... [More] Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology, economy and science, report of latest research result, aiming at providing a good communication platform to transfer, share and discuss the theoretical and technical development of mathematics theory development for professionals, scholars and researchers in this field, reflecting the academic front level, promote academic change and foster the rapid expansion of mathematics theory and application technology.

The journal receives manuscripts written in Chinese or English. As for Chinese papers, the following items in English are indispensible parts of the paper: paper title, author(s), author(s)'affiliation(s), abstract and keywords. If this is the first time you contribute an article to the journal, please format your manuscript as per the sample paper and then submit it into the online submission system. Accepted papers will immediately appear online followed by printed hard copies by Ivy Publisher globally. Therefore, the contributions should not be related to secret. The author takes sole responsibility for his views.

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Study on Timing of Expiration Time in Binomial Tree Option Pricing

Full Text(PDF, 353KB)

Author: Guanyu Li

Abstract: In this paper, we take the call option with stock as stock as an example. On the basis of the binary tree model, we convert the fluctuation process of stock price into random walk on the straight line. Furthermore, the results of H. Kesten, M.V. Kozlov and F. Spitzer in 1979 were used to show that the first arrival time of random walks can be characterized by the population of a branching process. Based on this, this paper calculates the probability generation function of the first (or nth) rise time of the stock, and performs Taylor expansion on the generated function to obtain different probabilities of different times used in the first arrival, and then analyzes its probability characteristics. .Based on this, the study guides the selection of the option expiration time.

Keywords: Binary Tree Model, First Arrival Time, Branching Proces

References:

[1] Muzziolio S., Torricelli C., A multiperiod binomial model for pricing options in a vague world. Journal of Economical Dynamicas and Control, 2004, 28, 861- 887.

[2] Choi, Mihwa. “Contesting Imaginaries in Death Rituals during the Northern Song Dynasty.” PhD diss., University of Chicago, 2008

[3] Kesten, H., Kozlov, M.V., Spitzer, F., A limit law for random walk in a random environment. Composition Mathematic, 1979, 30, 145-168

[4] Daley, D., Extinction Probabilities for Certain Bisexual Galton-Watson Branching Processes. Z. Wahrsh Verw. Gebiete, 1968, Vol.9

[5] Asmussen, S., Hering, H. Branching Processes, Birkhauser, Boston,1983

[6] Campos, L., Gonzalez, A., A subjective approach for ranking fuzzy numbers. Fuzzy Sets and Systems, 1989, 29, 145-153

[7] Dubois, D., Prade, H., Possibility theory: an approach to computerized processing of uncertainty. New York: Plenum, 1988

[8] Cox, J., Ross, S., Rubinstein, M., Option pricing: A simplified approach. Journal of Financial Economics, 1979, 7(3), 229-263

[9] Loeve, M. Probability theory. New York: Springer-Verlag,1977

[10] Hualing Min. Stochastic Process[M], Tongji University Press.1987

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org